Doctor insights on:
Olmesartan Medoxomil Side Effects
Does Olmesartan Medoxomil can damage the male sexual fertility?I have very good semen analyses before starting BP medications and now I am concerned.
Should not : Should not, but anything is possible. What are u'r concerns. Some more explanation may get u more detailed answers . ...Read more
Maybe : Any drug can cause swelling from the salts used to make the drug. ...Read more
Does olmesartan medoxomil cause swelling in the lower leg, ankles and feet? Please, need some answers?
I am taking olmesartan medoxomil tablet for my diastolic blood pressure does it cause erectile dysfunction?
Nope: Medicines like angiotensin inhibitors and receptor blockers (such as olmesartan) have shown no propensity to this in trials of patients with known erectile dysfunction. To the contrary, it appears that among antihypertensives, these classes may, if anything, improve erectile function. Great question! ...Read more
I am 29 years old and I am taking olmesartan medoxomil tablets (20mg)for diastolic blood pressure.I am also suffering erectile dysfunction.I am able to achieve erection but its only about 5-10 sec?
Recent caution: A recent study found sprue-like enteropathy is patients taking benicar (olmesartan). The label has been changed to reflect this recent information. The condition mimics gluten intolerance and results and produces abdominal cramping and loose stool. ...Read moreSee 1 more doctor answer
I may have taken double dose of Benicar (olmesartan) hct 40. Are there side effects from taking to much?
Watch BP: It can cause a drop in your blood pressure. You should monitor your blood pressure closely for the next several hours to make sure it doesn't drop too much. Also if you start feeling lightheaded, dizzy or like you maybe feeling faint call your doctor. You should probably have someone with you to help if you have any of the symptoms described so you don't fall and hurt yourself. ...Read more
ARB's vs ACEI: Benicar (olmesartan) an arb works similarly in many ways to lisiniopril (acei). They both block at different points in the renin-angiotensin system. A by-product of the acei however is a buildup in a chemical called bradykinin, which can produce throt irritation and a dry cough in 5-10% patients. A cough like this is much less likely with an arb agent like benicar (olmesartan). ...Read moreSee 1 more doctor answer
User dependent: Both Benicar (olmesartan) and Lisinopril are used to treat high blood pressure. Both block the effects of angiotension--a hormone that causes constriction of blood vessels and increases blood pressure. Lisinopril has been available for several years and is available as a generic (cheaper) but can cause an annoying cough. Benicar (olmesartan) is a newer drug and is more expensive. Both can cause high potassium levels. ...Read more
Stopped azor (amlodipine and olmesartan) 5/20 after two years because of unpleasant side effects. It's been about 10 days and I still have side effects. ?
Consult: I believe you would benefit from an email consultation . An online physician would be able to clarify your reported side effects and look at your medical history /medications to determine if any correlations and then recommend appropriate next steps. ...Read more
Few.: Ace inhibitors and arbs are sexually safe for the vast majority of users. The antihypertensives with the greatest sexual side effects are thiazide diuretics and beta blockers. Clonidine (catapres) rates high as well. The drugs from the calcium blocker family are also generally sex side-effects free. ...Read more
I used to take Benicar (olmesartan) HTC for blood pressure 40/12.5. Now he has me on Valsartan HTC. Which one is better as it relates to side effects? Why is Benic
Well : They are very similar medicines in the same class medication like trading Coke or Pepsi.Ask your doctor what he made the change usually generic drug is the cheapest and just as effective ...Read more
Any side effects to the drugs tribenzor (amlodipine and hydrochlorothiazide and olmesartan) 40-5-12.5mg or biastolic 10mg? I have been getting lightheaded and have fallen a few times. Could it be this?
Possible.: Any blood pressure medicine can cause it. Your lightheadedness could be from low blood pressure , or slow heart rate, and or abnormal circulation. Please have yourself checked asap. Its important to have your blood pressure under control, but make sure you do not have an underlying other cardiovascular issues. ...Read more